# SDR DALA2019021300936

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND 0.250" OF LENGTH ON FUSELAGE SKIN STA Y=160 BTW LONGS 3L & 4L. FUSELAGE SKIN WAS REPAIRED PER SRM 53-04-3 FIG 8 (SHEET 5).
